American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Chih-Yun Chuang, Yen-Liang Kuan and Jing Yu. On counting polynomials over finite fields. Proc. Amer. Math. Soc. 143 (2015) 4305-4316.
Abstract, references, and article information   
View Article: PDF

[2] Amir Mohammadi and Hee Oh. Ergodicity of unipotent flows and Kleinian groups. J. Amer. Math. Soc. 28 (2015) 531-577.
Abstract, references, and article information   
View Article: PDF

[3] Hee Oh and Nimish A. Shah. Equidistribution and counting for orbits of geometrically finite hyperbolic groups. J. Amer. Math. Soc. 26 (2013) 511-562.
Abstract, references, and article information   
View Article: PDF

[4] V. M. Petrogradsky, Yu. P. Razmyslov and E. O. Shishkin. Wreath products and Kaluzhnin-Krasner embedding for Lie algebras. Proc. Amer. Math. Soc. 135 (2007) 625-636. MR 2262857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jason P. Bell and Stanley N. Burris. Asymptotics for logical limit laws: When the growth of the components is in an RT class. Trans. Amer. Math. Soc. 355 (2003) 3777-3794. MR 1990173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stanley N. Burris. The case $\alpha = 0$. Math. Surveys Monogr. 86 (2000) 195-199.
Book volume table of contents
View Article: PDF

[7] Stanley N. Burris. First-order limit laws. Math. Surveys Monogr. 86 (2000) 217-231.
Book volume table of contents
View Article: PDF

[8] Stanley N. Burris. Background from analysis. Math. Surveys Monogr. 86 (2000) 127-141.
Book volume table of contents
View Article: PDF

[9] Stanley N. Burris. The case $0 < \alpha < \infty $. Math. Surveys Monogr. 86 (2000) 201-216.
Book volume table of contents
View Article: PDF

[10] Stanley N. Burris. Density and partition sets. Math. Surveys Monogr. 86 (2000) 45-73.
Book volume table of contents
View Article: PDF

[11] Stanley N. Burris. Background from analysis. Math. Surveys Monogr. 86 (2000) 3-16.
Book volume table of contents
View Article: PDF

[12] Stanley N. Burris. Counting functions and fundamental identities. Math. Surveys Monogr. 86 (2000) 17-43.
Book volume table of contents
View Article: PDF

[13] Stanley N. Burris. The case $0 < \rho < 1$. Math. Surveys Monogr. 86 (2000) 87-102.
Book volume table of contents
View Article: PDF

[14] Stanley N. Burris. Density and partition sets. Math. Surveys Monogr. 86 (2000) 159-194.
Book volume table of contents
View Article: PDF

[15] Stanley N. Burris. The case $\rho = 1$. Math. Surveys Monogr. 86 (2000) 75-86.
Book volume table of contents
View Article: PDF

[16] Stanley N. Burris. Monadic second-order limit laws. Math. Surveys Monogr. 86 (2000) 103-123.
Book volume table of contents
View Article: PDF

[17] Stanley N. Burris. Counting functions and fundamental identities. Math. Surveys Monogr. 86 (2000) 143-157.
Book volume table of contents
View Article: PDF

[18] Stanley N. Burris. Number Theoretic Density and Logical Limit Laws. Math. Surveys Monogr. 86 (2000) MR MR1800435.
Book volume table of contents   

[19] Jean-Pierre Massias, Jean-Louis Nicolas and Guy Robin. Effective bounds for the maximal order of an element in the symmetric group . Math. Comp. 53 (1989) 665-678. MR 979940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Carl Pomerance. On the average number of groups of square-free order . Proc. Amer. Math. Soc. 99 (1987) 223-231. MR 870776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] N. Costa Pereira. Corrigendum: ``Estimates for the Chebyshev function $\psi(x)-\theta(x)$'' [Math.\ Comp.\ {\bf 44} (1985), no.\ 169, 211--221; MR0771046 (86k:11005)] . Math. Comp. 48 (1987) 447. MR 866126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Helmut Maier. On the M\"obius function . Trans. Amer. Math. Soc. 301 (1987) 649-664. MR 882708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] N. Costa Pereira. Estimates for the Chebyshev function $\psi(x)-\theta (x)$ . Math. Comp. 44 (1985) 211-221. MR 771046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1